Volume 13, Issue 3
Determination and Correction of an Inconsistent System of Linear Inequalities

Y. Y. Nie & S. R. Xu

DOI:

J. Comp. Math., 13 (1995), pp. 211-217

Published online: 1995-06

Preview Full PDF 1 669
Export citation
  • Abstract

In this paper the problems to determine an inconsistent system of linear inequalities and to correct its right-hand side vector are solved by using the isometric plane method for linear programming. As an example, the suitable perturbation quantity of the perturbed inequalities of ill-conditioned linear equations is determined in the numerical experiments.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-211, author = {}, title = {Determination and Correction of an Inconsistent System of Linear Inequalities}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {211--217}, abstract = { In this paper the problems to determine an inconsistent system of linear inequalities and to correct its right-hand side vector are solved by using the isometric plane method for linear programming. As an example, the suitable perturbation quantity of the perturbed inequalities of ill-conditioned linear equations is determined in the numerical experiments. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9263.html} }
TY - JOUR T1 - Determination and Correction of an Inconsistent System of Linear Inequalities JO - Journal of Computational Mathematics VL - 3 SP - 211 EP - 217 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9263.html KW - AB - In this paper the problems to determine an inconsistent system of linear inequalities and to correct its right-hand side vector are solved by using the isometric plane method for linear programming. As an example, the suitable perturbation quantity of the perturbed inequalities of ill-conditioned linear equations is determined in the numerical experiments.
Y. Y. Nie & S. R. Xu. (1970). Determination and Correction of an Inconsistent System of Linear Inequalities. Journal of Computational Mathematics. 13 (3). 211-217. doi:
Copy to clipboard
The citation has been copied to your clipboard